# SDR HALA2014062200090

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 13,642 hours, 2,118 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO SHUTDOWN OF APU, AFTER FUELING WAS COMPLETED, THREE START ATTEMPTS.  REPLACED BOTH IGNITORS AND LEADS IAW AMM 49-41.  APU STARTS NORMAL.
